# SDR AALA961100

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Broken
- Location: Pax Seat
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PASSENGER SEAT 27B INOPERATIVE.  REPLACED BROKEN PIN ON SEAT MOUNTED EMERGENCY EXIT LIGHT AT PASSENGER SEAT 27B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
